Cycles are every two weeks since starting Progesterone
(Chico, CA, USA)
I've been reading your site and posts for some time and am finally wanting to write to hopefully get some encouragement.
I have been struggling with extremely high estrogen and no progesterone since giving birth to my 3 boys, I am 36. I have every symptom in the book for estrogen dominance, headaches, muscle aches, tired, insomnia, breast soreness, heart palpitations, anxiety, the list goes on and have saliva tests to confirm.
For the last year I have been using only about 30mg of progesterone and after initially getting better I slowly got worse. This brought me back to your website and your advise. I thought I had nothing to lose.
Starting about 1.5 months ago I upped my progesterone to 300mg of topical progesterone continuously through my cycles, as when I am off I feel terrible. I started at 120mg and slowly raised it to a point that I felt my headaches easing up. My symptoms are slowly but surely getting better and I'm actually feeling quite good but the one symptom that is lingering is my cycle is now every 2 weeks. One week on, one week off. I keep holding out hope that this too will be corrected? Am I on the right course? I feel like I'm on this path where there is no end. I have perplexed my ND and the compounding pharmacy doctors. They both think I shouldn't need this much, that I have an absorption issue and are perplexed as to where all my estrogen is coming from.
I know you get hundreds of emails and I'm sorry to add to one more. I am hoping you can give me some words of encouragement or advice.
Thank you so much,